SciELO - Scientific Electronic Library Online

 
vol.34 issue2Cardiac Arrest associated to Intramural Hematoma of the Anterior Descending Coronary ArteryTypes of Thromplastin used for INR determination in patients under chronic oral anticoagulant treatment author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Revista chilena de cardiología

On-line version ISSN 0718-8560

Abstract

MATAMATA, Cristian et al. Cardiac Arrest associated to Intramural Hematoma of the Anterior Descending Coronary Artery. Rev Chil Cardiol [online]. 2015, vol.34, n.2, pp.130-133. ISSN 0718-8560.  http://dx.doi.org/10.4067/S0718-85602015000200007.

Background: A 43 year old woman presented with chest pain followed by cardiac arrest recovered after defibrillation. Coronary angiography revealed a narrowed anterior descending coronary artery but no intraluminal thrombi. Optic coherence tomography showed intramural hematoma and the patient was treated medically with aspirin, clopidogrel and atorvastatin. Two weeks later the pain recurred and coronary angiography revealed similar findings. After medical treatment with heparin followed by aspirin and clopidogrel she has remained stable.

Keywords : Spontaneous coronary artery dissection; coronary intramural hematoma; optic coherence tomography.

        · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License